# SDR AALA20160919014

- Difficulty date: September 19, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N188AN
- Make and model: Boeing 757223
- Aircraft serial: 32382
- Aircraft time: 55,652 hours, 13,822 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Faulty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT ROW 15 INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHT WIRE HARNESS AT ROW 15 IAW ESO 90565. OPS CHECKED NORMAL.
